# SDR UALA2010102904004

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FLOOR CHANNEL IN FWD GALLEY AREA AT STATION 330 FROM RBL 0 TO 40. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION FROM AREA AND FOUND TO BE BEYOND LIMITS IAW THE SRM AFTER BLENDING. REMOVED FLOOR CHANNEL AND INTERCOSTALS AND FABRICATED & INSTALLED REPLACEMENTS IAW SRM.
